Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Worst side-effect you've had from a med?

Posted by saturn on March 17, 2007, at 22:54:10

In reply to Re: Worst side-effect you've had from a med? football, posted by johnnyj on March 17, 2007, at 17:48:56

Heart beating so fast and heavy that I had to go to the Emergency Room.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:saturn thread:741810
URL: http://www.dr-bob.org/babble/20070314/msgs/741896.html